A vector version of Krasnoselskii’s fixed point theorem in cones and positive periodic solutions of nonlinear systems

Abstract

A new version of Krasnoselskiı’s fixed point theorem in cones is established for systems of operator equations, where the compression-expansion conditions are expressed on components. In applications, this allows the nonlinear term of a system to have different behaviors both in components and in variables.

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

Fixed point; cone; positive solution; differential system; periodic solution.

Paper coordinates

R. Precup, A vector version of Krasnoselskii’s fixed point theorem in cones and positive periodic solutions of nonlinear systems, J. Fixed Point Theory Appl., 2 (2007) no. 1, 141-151, http://dx.doi.org/10.1007/s11784-007-0027-4

PDF

About this paper

Journal

Journal fixed point theory appl.

Publisher Name

Birkhauser Verlag Basel/Switzerland

Print ISSN
Online ISSN

1661-7738/010141-11

google scholar link

Related Posts